Black Tops Review
Written by MapleB on . Posted in
May 31, 2017 at 5:03 pm #1772
My experience with black tops meditrope batch 19 was something really really bad…. I just can’t imagine what could be next according to the fact that I have been never felt like this before. So everything start with the fact that I started to get 2 iu par day and just during some days, I don’t remember well how many time passed, but I just remember that this happened really quickly I started to feel so many side effects that I have never had in my life. The thing is that I have use a lot of other HGH before and I have had quite the same sides that everyone are talking here but no, this part of my life turned into a night mare. So first of all , the first side effects were related to some crazy dreams that I have had during the night and that didn’t let me sleep and rest normally, that’s why at the gym I couldn’t work as hard as I did before. After some days, without augmenting the dosage I started to feel really sick, and the beginning I thought that this was related to a flu but not.. there was something that made me understand that this is because of HGH. So there we are with headache, I’ve notice my hands became really tight at the morning and during the night I just wanted to throw up everything that I have had for my dinner. No big deal right? After one week I started to feel okay and my stupid personality decided that it will be okay to pass from 2 iu to 4 iu, thinking that nothing will happen, and that if I passed through these side effects means that I wouldn’t get them again, or something more.. for a week basically I couldn’t sleep during the night and this turned my life in a nightmare.. okay crazy dreams were nothing in comparison with this especially because, except the fact that I couldn’t go to gym anymore I couldn’t work normally, and my personal life was really a bad thing to relate. So going on, after the nights that made me awake and feel really uncomfortable during the day, the next sides were more dangerous not for me actually, but for my family and relatives, because I became really aggressive and rude and the funny fact is that I didn’t understood that even if my family told me all of this. The numb hands that everyone is experiencing and with a lot of other HGH too was nothing for me, I started to feel my hands hurt, and this was something like, I was punched many times and left to die… oh God such a bad feeling. The nights without sleeping started again, and this time the thing was that I wanted to sleep so much but I couldn’t because of the intense hurt of my hands, the next days this passed to my legs too, and the nightmare continued till the end of the week. The morning was a little bit better but I have had to wait a lot of time lied on my bad waiting for reaction, even after some time when my hands turned to be their sensibility again I felt them really tight and this lasted all day long… I turned back to 2 iu and I didn’t experienced this again, but I’m really afraid now to switch to something else, this is kind of phobia that I have developed during this time, and now I’m only using 2 iu and that’s all.. I even can’t think about switching to something else … I just wanted to ask, what the hell was this.. Did everyone have had this? I just don’t know what to think, I have looking through a lot of post by people that have used the same thing, and found nothing similar to my situation, don’t know what to think…May 31, 2017 at 5:10 pm #1775
For some people it takes time to be adjusted and sometime it can provoke you something like this. If you see now that using 2 iu it’s okay than you have to keep it low, the first sides that you got that time were something okay, with 2 iu and I’m sure that you needed to wait some weeks more to see that all the sides will pass away and that it will start to work on your body. Secondly you didn’t a wrong thing to pass to 4 iu so soon as you just have seen that the side effects that you’ve got from 2 iu passed just for 2 days, your body just started to deal with 2 iu and you turned it on fire again… this is really a wrong thing to do, and this is not just because of this HG that you have used but this is concerned to all the Hg out there, and next time you have to pay attention. About your phobia, it’s something that will pass away after some time, when you’ll start to see your results, you’ll like to have some more, and you’ll start to think about implementation, or you’ll like to try some new hg. Good luck!June 5, 2017 at 1:50 pm #1781
I saw that OP wrote a review about that product so I just wanted to write a review about a hgh that I have used for the last 2 months to let other people know how it works… not sure if I had to start a new thread or that’s good if posting it here (I’m a newcomer to forums so I don’t actually know the forum rules) but I hope that this is the right place. I also wrote a review about that hgh brand (Hygetropin) so again, I am not sure if that’s good to write a review in the HGH brands review section and to write that review here, as I said, I am not having too much knowledge in it, but I just try to make as much people as possible to know this information hoping that this is going to save their time and money. So very well, I should start off by saying that I have heard about Hygetropin for a very long time. Back then I had no knowledge about hgh and I have been used to think that with anything that you inject (testosterone, steroids, hgh or whatever else) you have risks to either that product completely fu** you up or to give you amazing results. The time has passed and I have learned that it is not actually like that. Back in about 2013 2014 I heard that Hygetropin is one of the best hgh that you can get and I am not sure, but maybe back then it was. One sure thing is that now it is not. Been using it for 2 months and been running it at 5 iu a day (I was planning 5 iu a day for 6 months and then to slow down at 3.3 iu per day for the next 6 months to have one full year). After using it for 2 months I stopped and that’s because I have had blood works done before using this Hygetropin and after 2 months at 5 iu a day. The results I saw (and even those effects that I felt) made me understand that Hygetropin is very underdosed. rHGH is expensive and it would be no wonder for me if Hygetropin company decided to put less in it to save money. I just try to warn other people to stay away from Hygetropin because in the past I heard that it was amazing, but now it surely is not (either because Hygetropin changed the rHGH dose in their product or because back in 2013 – 2014 people had little knowledge about how some actually good HGH product should work).
You must be logged in to reply to this topic.